RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 2(182), Pages 261–269 (Mi umn4055)  

This article is cited in 6 scientific papers (total in 6 papers)

Mathematical Events in the USSR and abroad

Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics

É. Dzhusti, M. I. Vishik, A. V. Fursikov, A. S. Schwarz, O. I. Bogoyavlenskii, B. M. Levitan, V. V. Kucherenko, A. G. Kushnirenko, M. V. Fedoryuk, M. A. Shubin, A. D. Bruno


Full text: PDF file (632 kB)

Bibliographic databases:

Citation: É. Dzhusti, M. I. Vishik, A. V. Fursikov, A. S. Schwarz, O. I. Bogoyavlenskii, B. M. Levitan, V. V. Kucherenko, A. G. Kushnirenko, M. V. Fedoryuk, M. A. Shubin, A. D. Bruno, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 30:2(182) (1975), 261–269

Citation in format AMSBIB
\Bibitem{DzhVisFur75}
\by \'E.~Dzhusti, M.~I.~Vishik, A.~V.~Fursikov, A.~S.~Schwarz, O.~I.~Bogoyavlenskii, B.~M.~Levitan, V.~V.~Kucherenko, A.~G.~Kushnirenko, M.~V.~Fedoryuk, M.~A.~Shubin, A.~D.~Bruno
\paper Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 2(182)
\pages 261--269
\mathnet{http://mi.mathnet.ru/umn4055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=387780}


Linking options:
  • http://mi.mathnet.ru/eng/umn4055
  • http://mi.mathnet.ru/eng/umn/v30/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Bernshtein, “The number of roots of a system of equations”, Funct. Anal. Appl., 9:3 (1975), 183–185  mathnet  crossref  mathscinet  zmath
    2. A. G. Khovanskii, “Newton polyhedra and toroidal varieties”, Funct. Anal. Appl., 11:4 (1977), 289–296  mathnet  crossref  mathscinet  zmath
    3. F. S. Berezovskaya, “Index of a stationary point of a vector field on the plane”, Funct. Anal. Appl., 13:2 (1979), 137–137  mathnet  crossref  mathscinet  zmath
    4. A. D. Bruno, “Self-similar solutions and power geometry”, Russian Math. Surveys, 55:1 (2000), 1–42  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Soprunova, E, “Lower bounds for real solutions to sparse polynomial systems”, Advances in Mathematics, 204:1 (2006), 116  crossref  mathscinet  zmath  isi
    6. B. Kh. Kirshtein, “Maslov Dequantization and the Homotopy Method for Solving Systems of Nonlinear Algebraic Equations”, Math. Notes, 83:2 (2008), 201–210  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:399
    Full text:157
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020